BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 4 >

Please use this identifier to cite or link to this item:

Title: Equivalence Between K-functionals Based on Continuous Linear Transforms
Authors: Draganov, Borislav
Ivanov, Kamen
Keywords: K-Functional
Modulus of Smoothness
Rate of Convergence
Best Approximation
Linear Operator
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 4, (2007), 475p-494p
Abstract: The paper presents a method of relating two K-functionals by means of a continuous linear transform of the function. In particular, a characterization of various weighted K-functionals by unweighted fixed-step moduli of smoothness is derived. This is applied in estimating the rate of convergence of several approximation processes.
Description: 2000 Mathematics Subject Classification: 46B70, 41A10, 41A25, 41A27, 41A35, 41A36, 42A10.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 4

Files in This Item:

File Description SizeFormat
2007-475-494.pdf492.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License